Volume 22, issue 1 (2022)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 23
Issue 2, 509–962
Issue 1, 1–508

Volume 22, 8 issues

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
Other MSP Journals
This article is available for purchase or by subscription. See below.
A vanishing identity of adjoint Reidemeister torsions of twist knots

Seokbeom Yoon

Algebraic & Geometric Topology 22 (2022) 227–249

For a compact oriented 3–manifold with torus boundary, the adjoint Reidemeister torsion is defined as a function on the SL 2()–character variety, depending on a choice of a boundary curve. Under reasonable assumptions, it is conjectured that the adjoint torsion satisfies a certain type of vanishing identity. We prove that the conjecture holds for all hyperbolic twist knot exteriors by using Jacobi’s residue theorem.

PDF Access Denied

We have not been able to recognize your IP address as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 40.00:

adjoint Reidemeister torsion, twist knot, residue theorem
Mathematical Subject Classification 2010
Primary: 57M25, 57M27
Received: 6 March 2020
Revised: 7 December 2020
Accepted: 23 February 2021
Published: 26 April 2022
Seokbeom Yoon
Departament de Matemàtiques
Universitat Autònoma de Barcelona